Alert archive / Wisconsin / Gale Warnings in 2019

Gale Warning 5, NWS Milwaukee, WI

January 15, 2019

NWS Milwaukee, WI issued this gale warning at Jan 15, 2019, 2:49 AM CST. It took effect at Jan 15, 2019, 3:00 PM CST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 15, 2019, 2:49 AM CST (08:49 UTC)
In effect from
Jan 15, 2019, 3:00 PM CST
Expired
Jan 16, 2019, 5:00 AM CST
In force
14 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

007 
WHUS73 KMKX 150849
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
249 AM CST Tue Jan 15 2019

...BLUSTERY WINDS LATER TODAY INTO WEDNESDAY MORNING...

LMZ261-362-364-366-563-565-151700-
/O.NEW.KMKX.GL.W.0005.190115T2100Z-190116T1100Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
249 AM CST Tue Jan 15 2019

...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM CST
WEDNESDAY...

The National Weather Service in Milwaukee/Sullivan has issued a
Gale Warning...which is in effect from 3 PM this afternoon to
5 AM CST Wednesday. 

* WINDS: Southwest to 35 knots later this afternoon, becoming 
  west this evening and northwest to north overnight. 

* WAVES: Waves building to 5 to 8 ft occasionally to 10 ft by late
  afternoon. Waves 6 to 9 ft occasionally to 12 ft tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LMZ643>646-151700-
/O.NEW.KMKX.SC.Y.0006.190115T2100Z-190116T1400Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
249 AM CST Tue Jan 15 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
8 AM CST WEDNESDAY...

The National Weather Service in Milwaukee/Sullivan has issued a
Small Craft Advisory...which is in effect from 3 PM this
afternoon to 8 AM CST Wednesday. 

* WINDS: Southwest gusting to 25 knots later this afternoon, 
  becoming west this evening and northwest to north overnight. 

* WAVES: Waves 1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
DDV

www.weather.gov/mkx
5 follow-up statements
743 
WHUS73 KMKX 151431
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
831 AM CST Tue Jan 15 2019

...BLUSTERY WINDS LATER TODAY INTO WEDNESDAY MORNING...

LMZ261-362-364-366-563-565-152245-
/O.CON.KMKX.GL.W.0005.190115T2100Z-190116T1100Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
831 AM CST Tue Jan 15 2019

...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
5 AM CST WEDNESDAY...

* WINDS: Southwest to 35 knots later this afternoon, becoming 
  west this evening and northwest to north overnight. 

* WAVES: Waves building to 5 to 8 ft occasionally to 10 ft by 
  late afternoon. Waves 6 to 9 ft occasionally to 12 ft tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LMZ643>646-152245-
/O.CON.KMKX.SC.Y.0006.190115T2100Z-190116T1400Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
831 AM CST Tue Jan 15 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 8 AM CST WEDNESDAY...

* WINDS: Southwest gusting to 25 knots later this afternoon, 
  becoming west this evening and northwest to north overnight. 

* WAVES: Waves 1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/mkx
077 
WHUS73 KMKX 151934
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
134 PM CST Tue Jan 15 2019

...BLUSTERY WINDS TODAY INTO WEDNESDAY MORNING...

LMZ261-362-364-366-563-565-160345-
/O.CON.KMKX.GL.W.0005.190115T2100Z-190116T1100Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
134 PM CST Tue Jan 15 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM CST WEDNESDAY...

* WINDS: Southwest to 35 knots later this afternoon, becoming 
  west this evening and northwest to north overnight. 

* WAVES: Waves building to 5 to 8 ft occasionally to 10 ft by 
  late afternoon. Waves 6 to 9 ft occasionally to 12 ft tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LMZ643>646-160345-
/O.EXT.KMKX.SC.Y.0006.190115T1934Z-190116T1400Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
134 PM CST Tue Jan 15 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM CST WEDNESDAY...

The Small Craft Advisory is now in effect until 8 AM CST
Wednesday. 

* WINDS: Southwest gusting to 25 knots this afternoon, becoming 
  west this evening and northwest to north overnight. 

* WAVES: Waves 1 to 4 feet...higher toward open water. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/mkx
817 
WHUS73 KMKX 160245
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
845 PM CST Tue Jan 15 2019

...BLUSTERY WINDS INTO WEDNESDAY MORNING...

LMZ261-362-364-366-563-565-161045-
/O.CON.KMKX.GL.W.0005.000000T0000Z-190116T1100Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
845 PM CST Tue Jan 15 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM CST WEDNESDAY...

* WINDS: Southwest gales to 35 knots, becoming west this evening 
  and northwest to north overnight. 

* WAVES: Waves 6 to 9 ft occasionally to 12 ft tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LMZ643>646-161045-
/O.CON.KMKX.SC.Y.0006.000000T0000Z-190116T1400Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
845 PM CST Tue Jan 15 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST
WEDNESDAY...

* WINDS: West to southwest gusting to 25 knots, becoming  
  northwest to north overnight. 

* WAVES: Waves 1 to 4 feet...higher toward open water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
751 
WHUS73 KMKX 160900
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
300 AM CST Wed Jan 16 2019

...BLUSTERY NORTHWEST WINDS INTO THE EARLY MORNING...

LMZ261-362-364-366-563-565-161100-
/O.CON.KMKX.GL.W.0005.000000T0000Z-190116T1100Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
300 AM CST Wed Jan 16 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM CST EARLY THIS
MORNING...

* WINDS: Northwest gales to 35 knots, becoming north to 30 kt
  early this morning, then diminishing to 10 to 15 kt in the
  afternoon.

* WAVES: Waves 5 to 8 ft occasionally to 10 ft subsiding to 2 to 4
  ft this afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LMZ643>646-161400-
/O.CON.KMKX.SC.Y.0006.000000T0000Z-190116T1400Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
300 AM CST Wed Jan 16 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS
MORNING...

* WINDS: Northwest 15 to 25 kt diminishing to 15 to 20 kt by mid
  morning, then becoming north 10 to 15 kt late this afternoon.

* WAVES: Waves 1 to 4 feet...higher toward open water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
MRC

www.weather.gov/mkx
646 
WHUS73 KMKX 161110 AAA
MWWMKX

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Milwaukee/Sullivan WI
510 AM CST Wed Jan 16 2019

...GUSTY NORTHWEST WINDS GRADUALLY DIMINISHING...

LMZ261-362-364-366-563-565-161215-
/O.EXP.KMKX.GL.W.0005.000000T0000Z-190116T1100Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
510 AM CST Wed Jan 16 2019

...GALE WARNING HAS EXPIRED...

The Gale Warning is no longer in effect. Northwest winds to 30 kt
will become north 15 to 25 kt by late morning and diminish to 10
to 15 kt by this evening.

$$

LMZ643>646-161300-
/O.CON.KMKX.SC.Y.0006.000000T0000Z-190116T1400Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
510 AM CST Wed Jan 16 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS
MORNING...

* WINDS: Northwest 15 to 25 kt diminishing to 15 to 20 kt by mid 
  morning, then becoming north 10 to 15 kt late this afternoon. 

* WAVES: Waves 1 to 4 feet...higher toward open water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
MRC

www.weather.gov/mkx

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Jan 14, 11:58 PM CST, 2 hours 51 minutes earlier.

Area forecast discussion, Jan 14, 11:58 PM CST, 2 hours 51 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
1158 PM CST Mon Jan 14 2019

.UPDATE...

Still seeing a few reports of freezing drizzle out there, with
more possible overnight into Tuesday morning. Therefore, will let
the Winter Advisory Continue as is. Temps should hold steady for
the most part the remainder of the night under overcast skies.

&&

.AVIATION(06Z TAFS)...

The chance for freezing drizzle will continue tonight into Tuesday
morning. Could see another round Tuesday evening as well. Slick
spots will be possible on untreated surfaces.

Low ceilings will hang around tonight through most, if not all of
Tuesday. May not see this stratus depart until later Tuesday night
or early Wednesday.

&&

.PREV DISCUSSION... (Issued 923 PM CST Mon Jan 14 2019)

UPDATE...Radar starting to keep up some of these lower level
returns around radar site. Freezing mist here at the office with
more returns upstream so appears things evolving pretty much as
expected. WWA remains in effect.

PC

MARINE... Winds will remain mostly light through Tuesday morning
with waves below 3 ft. However, with the low pressure system
passing to the north, winds across the lake will increase to 20-30
kts, initially southwesterly, but turning northwesterly following
the cold frontal passage. Winds particularly in far northern Lake
Michigan will see potential for gale force winds. Strong winds
through Wednesday morning will bring wave heights on the eastern
side of the lake to 6-8 feet.

AK

PREV DISCUSSION... (Issued 556 PM CST Mon Jan 14 2019)

UPDATE...Per telco with KARX and some of our western counties,
there is a freezing mist or drizzle. No accidents reported yet but
this activity is out there and is likely to advect across the
area this evening, so no real changes to be made at this point.

PC

AVIATION(00Z TAFS)... A freezing mist or drizzle will push in
this evening and may be on and off through the early morning
hours. Accompanying this will be low cigs around 1-2 kft with
periods where cigs may fall just below 1 kft. Vsbys may be
slightly reduced with the mist or drizzle expected, however,
vsbys will mostly remain above 5 miles through the period. There
are lower visbys in southwest WI that could push further north and
east but is currently expected to mostly stay in southwest WI.

AK

PREV DISCUSSION... (Issued 317 PM CST Mon Jan 14 2019)

DISCUSSION...

Tonight and Tuesday...Forecast Confidence is Medium.

Freezing drizzle continues upstream across western and central
Wisconsin. This is due to subtle forcing in the low levels with
isentropic lift ahead of a weak trough crossing the Upper Great
Lakes. Temperature profiles within the saturated low levels are
too warm to create snow, thus drizzle is the precip type. There is
a potential for snowflakes to mix with drizzle overnight since the
top of the moist layer might be just cold enough (-8 to -10C) to
introduce a few crystals, but freezing drizzle is the overall
threat. With temperatures around 30, minimal sunshine today, and
temps hovering in the upper 20s overnight, slippery road
conditions are expected for untreated surfaces.

Confidence is higher for freezing drizzle impacts this evening
since we have reports from upstream. After midnight, there is less
confidence behind the weak trough passage. Model soundings agree
on this persistent saturated layer through late evening. A few
models try to dry out the low levels more than others for the
overnight hours and especially Tuesday afternoon. Other models
keep us in deep low level moisture all the way into Tuesday night.
We kept the advisory going until after the Tue morning commute,
but we can reassess the end time as we get into the late evening
hours.

Tuesday night and Wednesday...Forecast confidence is medium.

A secondary cold cold front will push south through the area,
likely continuing a small threat for freezing drizzle into the
evening. Drier air should eventually push the threat out of the
area by the early morning hours on Wednesday. High pressure noses
into the western Great Lakes for Wednesday, bringing a cooler day
than we've seen in a while...more normal for this time of year.

Wednesday night through Thursday night...Forecast confidence is
medium.

There is a mid level short wave that pushes through the middle of
the CONUS Wednesday night, mainly impacting areas to our south.
The NAM is looking generous with QPF across southern WI while
nearly all the other models are looking pretty dry for us, keeping
it south. For now, will go with a small chance of snow in our far
southern counties Thursday morning, otherwise it's looking fairly
dry this period. Temps remain close to normal.

Friday through Saturday...Forecast confidence is medium.

The main forecast concern for the week is the storm expected to
move mainly through the lower half of the Mississippi River
Valley. Another swath of snow will likely impact Illinois and the
main question is how much will reach across the border and fall
across southern Wisconsin. This is a rather open wave in the mid
levels and will help make this a broader impact storm. The center
of the surface low will track from OK to TN Friday night, that's
quite far south. However, there is large scale troughing that
stretches far north into the southern Great Lakes. Light snow
could spread into southwest Wisconsin Friday afternoon and likely
over all of southern Wisconsin Friday night, then dissipating on
Saturday. However, cold northeast winds will bring a lake effect
threat to far southeast Wisconsin Saturday afternoon into Saturday
evening. It's too early for snow amount details, but the bigger
snowfall, at this time, is not across our area, it's south across
Illinois.

Saturday night into Monday...Forecast confidence is high.

Clearly, the main story here will likely be significant blast of
arctic air arriving in the wake of the departing low. Cold
Canadian high pressure will build over the area. We could see lows
Sunday morning in the lower single digits with highs struggling
to get above 10 degrees on Sunday. If we get some snow, those
temps could go lower due to the cooling impact of a fresh
snowpack.

AVIATION(21Z TAFS)...

MVFR ceilings will persist through most of Tuesday. Expect
visibility in the 2 to 4SM range with freezing drizzle and light
fog this evening. This could cause slippery conditions
on untreated pavement with temps hovering in the upper 20s
overnight.

MARINE...

Gusty southwest winds ahead of a front Tuesday afternoon into the
evening will become northwest to north Tuesday night into Wednesday
morning as the front moves through. Gusts to 30 knots are expected
Tue evening through mid Wed morning, with a few gusts possibly
approaching gale force in northern portion of the lake. A Small
Craft Advisory will be needed for this time period.

Gusty winds will be possible over the weekend again as low pressure
moves through the region.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Winter Weather Advisory until 9 AM CST Tuesday for WIZ046-047-
     051-052-056>060-062>072.

LM...None.
&&

Update...DDV
Tonight/Tuesday and Aviation/Marine...Cronce
Tuesday Night through Monday...Davis
Hazardous weather outlook, Jan 14, 3:16 PM CST, 11 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
316 PM CST Mon Jan 14 2019

WIZ046-047-051-052-056>060-062>072-152130-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
316 PM CST Mon Jan 14 2019

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

A Winter Weather Advisory is in effect through the Tuesday morning
rush hour due to areas of freezing drizzle moving through. Roads
will likely become slippery in areas.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Developing low pressure in the central Plains may bring
accumulating snow to southern Wisconsin in the Friday through
Saturday time frame. Snow showers may continue to affect lakeshore
areas Saturday night into early Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-152130-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
316 PM CST Mon Jan 14 2019

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Breezy southwest winds may reach Small Craft Advisory levels
Tuesday afternoon into Wednesday morning. Expect the winds to veer
to the north northwest Wednesday morning.

Northeast winds veering north, along with building waves may
reach Small Craft Advisory levels Saturday into Sunday. A few Gale
Force gusts are possible Saturday night.

The potential for heavy freezing spray will also increase
next weekend.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-152130-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
316 PM CST Mon Jan 14 2019

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Northwest wind gusts may reach Gale force levels across northern
Lake Michigan Tuesday night as a cold front moves across Lake
Michigan

North to Northeast winds may reach Gale levels later Saturday through
Saturday night.

Also the potential for heavy freezing spray will increase next
weekend.

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 15, 2:49 AM CSTSmall Craft AdvisoryMKX28 hr

Nearby

Gale Warnings in Wisconsin, 2019Every gale warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.